# SDR TIP2004F00001

- Difficulty date: April 29, 2004
- Submitted: July 19, 2004
- Operation: Air carrier
- Aircraft: N637TW
- Make and model: Boeing 767-33AER
- Aircraft serial: 25403
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T5114160
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN FLOORBEAM AT STA 347, LBL 20 THUR LBL28.  CORROSION OUT OF LIMITS B767 SRM, REPAIR REQUIRED.  FLOORBEAM HAS CORROSION FROM GALLEY AREA LEAKS, HAVE CORRODED THE BEAM.
